# SDR C2XA11TY082

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 27,550 hours, 20,488 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN CLT WAS FOUND WITH THE MCD WAS STUCK CLOSED.  MAINTENANCE IN CLT MAINTENANCE LUBE THE MCD, OPS CHECK GOOD. LOGPAGE (2808755) A/C RELEASED TO SERVICE.
